# SDR USAA2013102800006

- Difficulty date: October 25, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24765
- Aircraft time: 96,336 hours, 17,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 453T15359
- Condition: Cracked
- Location: Bs 1329-1346
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 CHECK, A CRACK FOUND ON WEB PLATE AT AFT CARGO BAY AT DOOR ENTRANCE BETWEEN BS 1329 TO 1346, RBL 90.  REPLACED WEB  IAW SRM 51-40-02, 51-40-05, 5120-01 & 51-21-10.
